Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 211, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Apr 29, 2021, 8:26 PM CDT for Randolph County, Arkansas. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2021, 8:26 PM CDT (01:26 UTC)
- Expired
- Apr 30, 2021, 6:59 AM CDT
- In force
- 11 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Randolph County, AR
The radar
The Memphis radar (KNQA), 147 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eleven Point River at Ravenden Springs (RVSA4). The gauge peaked at 15.73 ft at Apr 30, 2021, 12:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07072000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
239
WGUS44 KLZK 300126
FLWLZK
Flood Warning
National Weather Service Little Rock AR
826 PM CDT Thu Apr 29 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Eleven Point River Near Ravenden Springs affecting Randolph
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC121-010130-
/O.NEW.KLZK.FL.W.0211.210430T0126Z-210501T1537Z/
/RVSA4.1.ER.210430T0000Z.210430T0600Z.210430T0936Z.NO/
826 PM CDT Thu Apr 29 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Eleven Point River Near Ravenden Springs.
* From this evening to Saturday morning.
* At 7:45 PM CDT Thursday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.3 feet
just after midnight April 30. It will then fall below flood stage
early Friday morning, April 30.
* Impact...At 15.0 feet, Extensinve flooding of agricultural use
lands along the river at this level. Some county roads are flooded.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Eleven Point Riv
Ravenden Spring 15.0 15.2 Thu 7 PM 14.5 12.3 7.6 15.3 1 AM 4/30
&&
LAT...LON 3611 9115 3625 9114 3635 9120 3636 9105
3626 9101 3610 9100
$$
2311 follow-up statement
997
WGUS84 KLZK 301159
FLSLZK
Flood Statement
National Weather Service Little Rock AR
659 AM CDT Fri Apr 30 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Eleven Point River Near Ravenden Springs affecting Randolph
County.
ARC121-301300-
/O.CAN.KLZK.FL.W.0211.000000T0000Z-210430T1159Z/
/RVSA4.1.ER.210430T0000Z.210430T0600Z.210430T0936Z.NO/
659 AM CDT Fri Apr 30 2021
...The Flood Warning for the Eleven Point River Near Ravenden
Springs has been cancelled...
The Flood Warning is cancelled for
the Eleven Point River Near Ravenden Springs.
* At 5:45 AM CDT Friday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to continue falling.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Eleven Point Riv
Ravenden Spring 15.0 14.3 Fri 5 AM 14.1 8.9 6.8 14.8 7 AM 4/30
&&
LAT...LON 3611 9115 3625 9114 3635 9120 3636 9105
3626 9101 3610 9100
$$
67What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 29, 3:06 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Apr 29, 3:06 PM CDT, 5 hours 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 306 PM CDT Thu Apr 29 2021 .SHORT TERM...Tonight Through Saturday Latest data from local radars indicate widely scattered, light showers across central and southern portions of the forecast area, moving to the east. A slow moving cold front was subjectively analyzed at 19z from near Pine Bluff, to near De Queen. The front is expected to stall just south of the forecast area tonight. This feature will be a focus for additional activity overnight. Some of this activity may be able to affect southern sections of the forecast area, as the convection moves eastward. The front will move north as a front late in this period. Some convective activity will be associated as this feature moves northward. More widespread precipitation is expected early in the next forecast period. && .LONG TERM...Saturday Night Through Thursday Long term PD wl begin w/ slightly perturbed zonal H500 flow extending across the CONUS, w/ a quasi-cutoff low positioned over TX. At the sfc, broad region of sfc anticyclonic flow wl extend over the Ern US/Appalachia, w/ cyclonic flow centered over the Frnt Rng. As such, the resulting pres grad wl keep Srly winds in place across the FA on Sun. Antecedent low-lvl moisture characterized by Td's in the low 60s, and H1000-H500 RH >80% co- located w/ increasing WAA/isentropic ascent wl allow for Chc PoPs on Sun for much of the region, w/ some localized thunder possible as well. QPF through Mon morning could become locally problematic, w/ the latest deterministic guidance suggesting greater rainfall totals possible over the Srn half of the state, w/ 1 to 1.5 inches progged. Attn wl turn to the Mon/Tues timeframe w/ potential for more scattered thunderstorm activity. The aforementioned upper cutoff low wl quickly be ingested back into the mean flow and pivot N/wrd, w/ another larger perturbation expected to dig S/wrd into the Four Corners out of the Pac/NW late Sun night. Overall rain chances remain more limited on Mon as forcing mechanisms wl not be in place despite sufficient moisture and buoyancy. PoP/Tstorm activity is expected to increase in coverage and magnitude later Mon night into Tues as the upper wave overspreads the region atop a more disheveled region of cyclonic sfc flow...a sfc bndry wl lkly be in place across the N/Wrn portion of the state, extending from the S/W to the N/E. Increasing sfc convergence could support more widespread PoP coverage later into Tues afternoon, w/ ML buoyancy progs of ~2000 J/kg over much of the state. Currently, it looks the cooler side of the aforementioned bndry wl win out, and advance S/wrd as a cold frnt through the state, driving another rnd of vigorous rain/Tstorm chances. QPF once again becomes the primary concern w/ this event and could become problematic for previously worked over areas from the week prior, where localized flash flooding could occur. Overall, a severe Tstorm threat remains limited across the FA for now w/ SPC D4/D5 risk areas splitting the Natural State. Following the FROPA Tues night, Wed wl be characterized by more settled conditions as N/Erly winds keep slightly cooler air in place. Through the PD, seasonable condns can be expected, w/ warmer readings lkly on Mon afternoon across the FA. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 53 76 53 77 / 0 10 0 10 Camden AR 61 75 57 75 / 50 40 10 30 Harrison AR 51 75 52 75 / 0 0 0 10 Hot Springs AR 58 75 55 75 / 20 20 10 20 Little Rock AR 57 77 55 76 / 10 10 0 20 Monticello AR 63 75 57 77 / 50 40 0 20 Mount Ida AR 57 75 54 73 / 20 20 10 30 Mountain Home AR 51 76 52 76 / 0 0 0 10 Newport AR 54 76 54 77 / 0 10 0 10 Pine Bluff AR 59 75 55 77 / 30 20 0 20 Russellville AR 55 77 53 76 / 0 10 0 20 Searcy AR 55 76 53 77 / 10 10 0 10 Stuttgart AR 58 76 55 77 / 20 10 0 20 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...55 / Long Term...GREEN
Hazardous weather outlook, Apr 29, 4:13 AM CDT, 16 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 413 AM CDT Thu Apr 29 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-301000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 413 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue moving across the area today. An additional inch of rain is expected in central and south sections. In areas that have had an abundance of rain overnight, flash flooding will be possible. A few severe thunderstorms will be possible in the southeast half of the area with large hail and damaging winds the main threats. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Thunderstorms will be in the forecast this weekend through the middle of next week. While severe weather chances don't appear very high at this time, locally heavy rainfall may lead to flash flooding concerns. .Spotter Information Statement... Spotter activation may be needed. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk. 51/67
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:45 AM CDT | River Flood Warning | LZK | Perry | 4 days |
| Apr 30, 10:32 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 8 days |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.